# SDR AUS20010791

- Difficulty date: July 24, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Flap Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTBOARD FLAP ACTUATOR ELECTRICAL CONNECTOR CONTAMINATED WITH MOISTURE.
